Completely asymmetric stable processes conditioned to avoid an interval

Lenthe, Pierre ; Weissmann, Philip

Additional URL:
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Journal of Applied Probability
Volume: 56
Issue number: 4
Page range: 1187-1197
Place of publication: Sheffield
Publishing house: Applied Probability Trust
ISSN: 0021-9002
Publication language: German
Institution: School of Business Informatics and Mathematics > Probability Theory (Döring 2017-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item